Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Hierarchical matrix approximation with blockwise constraints

Title data

Bebendorf, Mario ; Bollhöfer, Matthias ; Bratsch, Michael:
Hierarchical matrix approximation with blockwise constraints.
In: BIT Numerical Mathematics. Vol. 53 (2013) Issue 2 . - pp. 311-339.
ISSN 0006-3835
DOI: https://doi.org/10.1007/s10543-012-0413-1

Project information

Project title:
Project's official titleProject's id
SFB 611No information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Scientific Computing
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Scientific Computing > Chair Scientific Computing - Univ.-Prof. Dr. Mario Bebendorf
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 05 Feb 2015 07:48
Last Modified: 26 Apr 2022 11:39
URI: https://eref.uni-bayreuth.de/id/eprint/6246